hrcak mascot   Srce   HID

Original scientific paper
https://doi.org/10.3336/gm.42.2.15

On the fixed point property for inverse limits of fans

Antonio Peláez ; Instituto de Matemáticas, UNAM, Circuito Exterior, Ciudad Universitaria, México D.F., C.P. 04510, México

Fulltext: english, pdf (94 KB) pages 427-431 downloads: 463* cite
APA 6th Edition
Peláez, A. (2007). On the fixed point property for inverse limits of fans. Glasnik matematički, 42 (2), 427-431. https://doi.org/10.3336/gm.42.2.15
MLA 8th Edition
Peláez, Antonio. "On the fixed point property for inverse limits of fans." Glasnik matematički, vol. 42, no. 2, 2007, pp. 427-431. https://doi.org/10.3336/gm.42.2.15. Accessed 5 Dec. 2021.
Chicago 17th Edition
Peláez, Antonio. "On the fixed point property for inverse limits of fans." Glasnik matematički 42, no. 2 (2007): 427-431. https://doi.org/10.3336/gm.42.2.15
Harvard
Peláez, A. (2007). 'On the fixed point property for inverse limits of fans', Glasnik matematički, 42(2), pp. 427-431. https://doi.org/10.3336/gm.42.2.15
Vancouver
Peláez A. On the fixed point property for inverse limits of fans. Glasnik matematički [Internet]. 2007 [cited 2021 December 05];42(2):427-431. https://doi.org/10.3336/gm.42.2.15
IEEE
A. Peláez, "On the fixed point property for inverse limits of fans", Glasnik matematički, vol.42, no. 2, pp. 427-431, 2007. [Online]. https://doi.org/10.3336/gm.42.2.15

Abstracts
In 1984, M. M. Marsh gave conditions under which the inverse limit of an inverse sequence of fans has the fixed point property. In this paper we give an extension of that result.

Keywords
Fan; fixed point property; inverse limit

Hrčak ID: 17953

URI
https://hrcak.srce.hr/17953

Visits: 712 *